# SDR SWAA2025101312598

- Difficulty date: September 8, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED BTW BS 747 TO BS 767 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT.   REPLACED WEB ASSY AND FASTENERS LOCATED BTW BS 747 TO BS 767 RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG:146A7502 SHEET: 26 REV.
